# SDR RRXA97227

- Difficulty date: August 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921R
- Make and model: Doug DC-8-63F
- Aircraft serial: 46145
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pressure Panel
- Condition: Corroded
- Location: Bs 920
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND CORROSION/CRACKED ON PRESSURE PANEL WEB AT, STA 920, BL 62 LEFT.  *S/D*  REMOVED CORROSION DAMAGE, FABRICATED AND INSTALLED REPAIR DOUBLERS AND FILLERS IAW FAA APPROVED DER COTNEY ENGINEERING SKETCHES D02-R04 AND D02-R07 AND DC-8 SRM 51-1-8, 51-1-20D AND 51-1-21.
